# SDR ASAA2018020623437

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 20,785 hours, 6,742 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 707208601
- Part serial: 6505150200188
- Condition: Faulted
- Location: Apu
- Part time: 20,800 hours, 6,750 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU TREND DATA SHOWS CT5ATP TEMP SPIKE THAT MAYBE CAUSED BY ECU SOFTWARE.  ACFT GROUNDED.   REMOVED AND REPLACED THE APU ECU IAW AMM 49-61-12-000-801, AND 49-61-12-400-801. OPS CHECKED GOOD.
